# SDR C2XA05BT001

- Difficulty date: December 31, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 6,385 hours, 5,011 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GSO - PILOT REPORTED AIR/GROUND FAIL INDICATION MESSAGE ILLUMINATED CAUSING THE LANDING GEAR NOT TO RETRACT.  THE AIRCRAFT RETURNED TO GSO AND LANDED WITHOUT INCIDENT.  UPON LANDING THE AIR/GROUND FAIL MESSAGE CLEARED ITSELF.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAIL MESSAGE AND PERFORMED A PRECAUTIONARY SYSTEM RESET WITHOUT FURTHER FAILURE INDICATIONS BEING NOTED.
